Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Tampon went missing in vagina. Nauseated, tired and skin more sensitive. TSS?

On tuesday -5 days ago, I went to take out my tampon , and it wasnt there. I dont know if it came out when I did a wee ( but i m not sure I did one). I put it down to stress making me forgetfull. Now 5 days on I am feeling nauseous, tired and lightheaded and my skin feels a bit more sensitive than normal. I dont have a temperature, and dont have a rash , but do you think I may have TSS? I dont have a discharge or any smell, and have tried to look for a stuck tampon but cant find one. What should I do? Or could the worry of thinking I have a lost tampon make me feel like this?.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
The tampon if not inside vaginal vault then it must be come out as it cannot pass cervix to go to uterus.
Check your vaginal vault if not there it must came out.
If you have still doubt you may check it with Gynec.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor